This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I stopped taking effexor 22 days ago. I tapered down my dose of 75mg down to 1/4 tab of 37.5mg over approx a 2 month period. This has been the worst time of my life. Anxiety, jittery, nauseated, unable to eat, panic, palpitations, emotional, etc. It has effected my job and family. I had a good week last week and now the symptoms have returned. Does that happen? After last week I thought I was free and clear and over the Withdrawals of stopping effexor. Is my symptoms still related to withdrawal or am I going CRAZY? I been taking Prozac 20mg that my doctor gave me to help with the side effect of withdrawal but still feeling really bad.
You were taking medications because of some problems. Now that you are off of it, are the problems still there, and if so, they could be causing these symptoms. It is unlikely that you would get worse if you have been getting better...another approach is going back on a small dose of effexor and see how that effects the symptoms..if it effects them in a day or so, then you are probably having withdrawals.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.